# SDR SWIA201334627

- Difficulty date: August 24, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 35,071 hours, 48,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT TRACK MOUNTING BRACKET ATTACHMENT SUPPORT CRACKED ON RIB 44 BETWEEN STRINGERS 1L & 2L.  C-CHECK REPLACED CARGO DOOR AFT TRACK MOUNTING BRACKET ATTACHMENT SUPPORT  PN120-21326-001 ON RIB 44 BETWEEN STRINGERS 1L & 2L IAW SRM.
